Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 162, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 16, 2005, 2:15 PM CDT for LaSalle Parish, Louisiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2005, 2:15 PM CDT (19:15 UTC)
- Expired
- Jun 16, 2005, 3:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County LaSalle Parish, LA
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 10:30 AM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 16, 10:30 AM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1030 AM CDT THU JUN 16 2005 .DISCUSSION... MADE SOME CHANGES ON MORNING UPDATE. OUTFLOW BOUNDARY MOVING SWIFTLY SOUTHWARD SOUTH OF INTERSTATE 20. UNCERTAINTY OF TIMING OF AIRMASS RECOVERY NORTH OF BOUNDARY...BUT OVERALL LOWERED MAX TEMPS SLIGHTLY. ALSO LOWERED POPS...ESPECIALLY NORTH. IF RECOVERY IS COMPLETE IN SE OK...SOME STORMS COULD BECOME SEVERE BY LATE AFTERNOON. ELSEWHERE...TOOK SEVERE WORDING OUT FOR AFTERNOON. IF BOUNDARY SLOWS DOWN...BEST CHANCE OF AFTERNOON STORMS COULD BE SOUTHERN TIER OF AREA. ALSO MADE DEWPOINT ADJUSTMENTS IN GRIDS TO REFLECT BOUNDARY INFLUENCE. && .PRELIMINARY POINT TEMPS/POPS... SHV 97 72 94 74 / 20 40 40 20 MLU 94 71 89 69 / 20 50 50 20 DEQ 91 65 88 69 / 60 60 50 20 TXK 92 70 90 71 / 30 60 50 20 ELD 93 70 91 69 / 30 60 50 20 TYR 97 76 95 76 / 20 20 20 20 GGG 97 71 93 72 / 20 20 20 20 LFK 98 71 96 73 / 20 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
Hazardous weather outlook, Jun 16, 12:00 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU JUN 16 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-171100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD INTO THE REGION FROM EASTERN OKLAHOMA AND WESTERN ARKANSAS TONIGHT. THIS STORM COMPLEX WILL LIKELY AFFECT NORTHERN PORTIONS OF THE REGION LATE THIS EVENING AND THE REMAINDER OF THE REGION OVERNIGHT AND INTO THE MORNING ON FRIDAY. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS. ALTHOUGH STRONG WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...LARGE HAIL ALSO REMAINS A POSSIBILITY. I ISOLATED TO SCATTERED MAINLY LATE AFTERNOON AND EVENING THUNDERSTORMS MAY POSSIBLY DEVELOP AS WELL ACROSS THE FOUR STATE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SECOND COMPLEX OF THUNDERSTORMS MAY POSSIBLY DEVELOP OVER THE SOUTHERN PLAINS AND MOVE BACK INTO THE REGION FRIDAY OR FRIDAY NIGHT...MAINLY ACROSS EASTERN PORTIONS. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 60 min |
| Jun 16, 4:57 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 63 min |
| Jun 16, 5:45 PM CDT | Severe Thunderstorm Warning | SHV | Marion | 60 min |
| Jun 16, 6:36 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 39 min |
| Jun 16, 6:44 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 61 min |
| Jun 16, 1:41 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 49 min |
| Jun 16, 1:54 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 51 min |
| Jun 16, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 61 min |
| Jun 16, 4:34 PM CDT | Severe Thunderstorm Warning | SHV | Bienville | 56 min |
| Jun 16, 5:02 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 58 min |
| Jun 16, 5:32 PM CDT | Severe Thunderstorm Warning | SHV | Union | 58 min |
| Jun 16, 5:38 PM CDT | Severe Thunderstorm Warning | SHV | De Soto | 67 min |
| Jun 16, 5:55 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 65 min |
| Jun 16, 6:16 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln | 59 min |
| Jun 16, 5:14 PM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Jun 16, 5:19 PM CDT | Severe Thunderstorm Warning | SHV | Columbia | 43 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.